# SDR AWXA200301558

- Difficulty date: December 11, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 18,346 hours, 7,722 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367180500400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-04 CHECK CORROSION WAS FOUND ON LOWER SIDE OF FLOOR PANEL 261FF FROM BS 31577 TO BS 32571, Y1600 TO Y1898, Z240. MAINTENANCE REMOVED AND REPLACED FLOOR PANEL 261FF FROM BS 31577 TO BS 32571, Y1600 TO Y1898, Z240 IAW AWA T/C C1D25310.
